# SDR FDEA202508281562

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 79,429 hours, 30,499 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N150131
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING LEADING EDGE SKIN AREA CRACKED BETWEEN WS 150.5 AND 204.50 (#5 LEADING EDGE   SLAT AREA )  PERFORMED TAP TEST ON LH WING L/E DELAMINATION FOUND DIM L= 18.5" W=15" OUT OF LIMIT   IAW B757 SRM 57-41-01-1A FIG 101 SHEET 2 TABLE I NOTE A AND IAW B757 SRM 51-10-06-2R AND   APPLIED PERMANENT REPAIR ON LH WING LEADING EDGE IAW B757 SRM 51-70-08-0G
